# SDR SWIA200110147

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 16,624 hours, 22,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING FLAPS 25 DEGREES THE COMMAND BARS WENT TO 25 DEGREES, BUT ALL THREE PAIRS OF FLAPS STAYED AT 15 DEGREES.  WE GOT A CONTROL FAULT WHICH RESET AFTER RUNNING THE QRH.CLEANED FLAP TRACKS.  PERFORMED OPS CHECK OF FLAP SYSTEM.  OPS CHECK GOOD.
